# SDR ASOA201001369

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 FS 374.00 TP FS485.00 CORRODED BEYOND LIMITS.   REMOVED SEAT TRACK AT LBL 9 FS 374.00-485.00 IAW AMM TASK 53-00-49-000-801.  FIT & DRILLED SEAT TRACK NR N126-2075 PO T-4999 IAW SRM 51-40-11-001-001-A01. ET INSP REF NDTM 51-20-006 NO DEFECTS NOTED BEYOND CUT-LINES.  INSTALLED SEAT TRACK AT LBL 9 FS 374-488 REF AMM TASK 53-00-49-400-801.
